Alert archive / Kansas / River Flood Warnings in 2007
River Flood Warning 16, NWS Topeka, KS
NWS Topeka, KS issued this river flood warning at Sep 6, 2007, 11:52 PM CDT for Nemaha County, Kansas. It took effect at Sep 7, 2007, 3:04 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 6, 2007, 11:52 PM CDT (04:52 UTC)
- In effect from
- Sep 7, 2007, 3:04 AM CDT
- Expired
- Sep 7, 2007, 11:14 AM CDT
- In force
- 8 hr
- Issued by
- NWS Topeka, KS
- Flood severity
- Moderate
County Nemaha County, KS
The radar
The Topeka radar (KTWX), 90 km from the middle of the area, began a volume at 04:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Turkey Creek (KS) near Seneca (SNCK1).
- Action stage
- 16 ft
- Minor stage
- 21 ft
- Moderate stage
- 23.5 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06814000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KTOP 070452 FLWTOP BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TOPEKA KS 1152 PM CDT THU SEP 06 2007 ...THE NATIONAL WEATHER SERVICE IN TOPEKA, KS HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING STREAMS IN KANSAS... TURKEY CREEK NEAR SENECA 8NW AFFECTING NEMAHA COUNTY SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS. SHALLOW FLOWING WATER CAN WASH A CAR FROM THE ROADWAY. ALSO...THE ROADBED MAY BE WASHED OUT UNDER THE WATER. STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO AND LOCAL MEDIA. KSC131-071252- /O.NEW.KTOP.FL.W.0016.070907T0804Z-070908T1400Z/ /SNCK1.2.ER.070907T0804Z.070907T1200Z.070908T0200Z.NR/ 1152 PM CDT THU SEP 06 2007 THE NATIONAL WEATHER SERVICE IN TOPEKA, KS HAS ISSUED A * FLOOD WARNING FOR THE TURKEY CREEK NEAR SENECA 8 MILES NORTHWEST (8NW). * FROM LATE TONIGHT TO SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 11:30 PM THURSDAY THE STAGE WAS 17.9 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 24.4 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING BEFORE MIDNIGHT. * IMPACT...AT 25.0 FEET...HOME 100 FEET NORTH OF THE CREEK ON THE WEST SIDE OF THE COUNTY ROAD FLOODS. $$
3 follow-up statements
000 WGUS83 KTOP 070938 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 438 AM CDT FRI SEP 07 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS IN KANSAS... BLACK VERMILLION RIVER AT FRANKFORT AFFECTING MARSHALL COUNTY TURKEY CREEK NEAR SENECA 8NW AFFECTING NEMAHA COUNTY SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS. SHALLOW FLOWING WATER CAN WASH A CAR FROM THE ROADWAY. ALSO...THE ROADBED MAY BE WASHED OUT UNDER THE WATER. STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO AND LOCAL MEDIA. KSC131-071738- /O.EXT.KTOP.FL.W.0016.000000T0000Z-070908T0800Z/ /SNCK1.2.ER.070907T0711Z.070907T1200Z.070907T2000Z.NR/ 438 AM CDT FRI SEP 07 2007 THE FLOOD WARNING CONTINUES FOR THE TURKEY CREEK NEAR SENECA 8NW. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 3:30 AM FRIDAY THE STAGE WAS 21.8 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.2 FEET LATER THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON. * IMPACT...AT 23.5 FEET...ST. BENEDICT ROAD FLOODS JUST NORTH OF THE TOWN OF ST. BENEDICT. FLOOD WATERS OVERSPREAD CULTIVATED FIELDS FROM ST. BENEDICT TO THE NEBRASKA STATE LINE. $$ KSC117-071737- /O.EXT.KTOP.FL.W.0017.000000T0000Z-070908T0935Z/ /FKFK1.1.ER.070907T0731Z.070907T1300Z.070907T2135Z.NO/ 438 AM CDT FRI SEP 07 2007 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE BLACK VERMILLION RIVER AT FRANKFORT. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 4:30 AM FRIDAY THE STAGE WAS 21.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 19.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.1 FEET LATER THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON. * IMPACT...AT 26.0 FEET...THE WEST BANK OF THE RIVER FLOODS. $$
000 WGUS83 KTOP 071311 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 811 AM CDT FRI SEP 07 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS IN KANSAS... TURKEY CREEK NEAR SENECA 8NW AFFECTING NEMAHA COUNTY SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS. SHALLOW FLOWING WATER CAN WASH A CAR FROM THE ROADWAY. ALSO...THE ROADBED MAY BE WASHED OUT UNDER THE WATER. STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO AND LOCAL MEDIA. KSC131-072111- /O.EXT.KTOP.FL.W.0016.000000T0000Z-070908T0702Z/ /SNCK1.1.ER.070907T0711Z.070907T1130Z.070907T1902Z.NO/ 811 AM CDT FRI SEP 07 2007 THE FLOOD WARNING CONTINUES FOR THE TURKEY CREEK NEAR SENECA 8NW. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM FRIDAY THE STAGE WAS 22.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. $$
000 WGUS83 KTOP 071614 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1114 AM CDT FRI SEP 07 2007 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS IN KANSAS... TURKEY CREEK NEAR SENECA 8NW AFFECTING NEMAHA COUNTY SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS. SHALLOW FLOWING WATER CAN WASH A CAR FROM THE ROADWAY. ALSO...THE ROADBED MAY BE WASHED OUT UNDER THE WATER. STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO AND LOCAL MEDIA. KSC131-071644- /O.CAN.KTOP.FL.W.0016.000000T0000Z-070908T0702Z/ /SNCK1.1.ER.070907T0711Z.070907T1130Z.070907T1405Z.NO/ 1114 AM CDT FRI SEP 07 2007 THE FLOOD WARNING IS CANCELLED FOR THE TURKEY CREEK NEAR SENECA 8NW. * AT 10:15 AM FRIDAY THE STAGE WAS 19.1 FEET. * THE CREEK FELL BELOW FLOOD STAGE AT 9:05 AM FRIDAY. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.7 FEET BY SATURDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at Sep 6, 4:03 PM CDT, 7 hours 49 minutes earlier.
Area forecast discussion, Sep 6, 4:03 PM CDT, 7 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 403 PM CDT THU SEP 6 2007 .DISCUSSION... WATER VAPOR IMAGERY INDICATES WEAK UPPER LOW PUSHING OFF INTO THE GREAT LAKES REGION AS STRONG UPPER LEVEL SHORTWAVE MOVES INTO THE CENTRAL CONUS ROCKIES. REMNANTS OF HENRIETTE WERE OVER NEW MEXICO PUSHING NORTHEAST TOWARDS THE CENTRAL PLAINS. SURFACE OBSERVATIONS INDICATED A COLD FRONT NEAR GOODLAND IN NORTHWEST KS EXTENDING NORTH NORTHEAST INTO NORTH CENTRAL NE. PRESSURE FALLS OF JUST UNDER A MILLIBAR PER HOUR WERE NOTED OVER WESTERN KS AND NE...TIGHTENING A PRESSURE GRADIENT ACROSS THE CWA. A WEAK SHORTWAVE WAS PUSHING EAST ACROSS THE CWA AT FORECAST TIME...AND WAS LOCATED NEAR MANHATTAN. DEEP MOISTURE WAS IN PLACE OVER THE ENTIRE CWA WITH DEW POINTS IN THE LOWER 70S FOR MOST LOCATIONS. A WEAK MESOSCALE BOUNDARY WAS SEEMINGLY LOCATED FROM JUST NORTH OF CONCORDIA EXTENDING EAST SOUTHEAST TO NORTH OF LAWRENCE. LOW LEVEL WINDS NEAR MHK AND SLN WERE VEERED...PROVIDING SOME SORT OF WEAK CONVERGENCE AXIS THROUGH THE NORTHERN CWA. WIND PROFILERS INDICATED RELATIVELY STRONG 30-35 KT H850 WINDS WHICH MAY BE PROVIDING JUST ENOUGH OF A CAP OVER THE CWA TO PREVENT INITIATION ALONG THIS WEAK CONVERGENCE BOUNDARY. SPC MESO ANALYSIS INDICATES NEAR 3500 J/KG OF MIXED LAYER CAPE IN THE GENERAL VICINITY OF KHMK AT 20Z. INITIAL FORECAST CONCERNS WILL BE ANY POSSIBLE INITIATION ALONG THIS WEAK CONVERGENCE BOUNDARY DRAPED OVER THE CENTRAL PORTION OF THE CWA. FORECAST SOUNDINGS INDICATE THAT RELATIVELY STRONG H850 WINDS HAVE ADVECTED ENOUGH WARM AIR ALOFT OF THE CWA TO HOLD OFF THUNDERSTORM DEVELOPMENT UNTIL LATER THIS EVENING. WITH WEAK CONVERGENCE BOUNDARY IN PLACE AND MIXED LAYER INSTABILITY MORE THAN THE FORECAST SOUNDINGS INDICATE SHOULD EXIST...HAVE GONE WITH LIKELY POPS STARTING OFF FOR THE REMAINDER OF THE AFTERNOON AND CONTINUING THROUGH MIDNIGHT ACROSS NORTH CENTRAL KS. THE MAIN SYNOPTIC FEATURE OF INTEREST TONIGHT IS THE STRONG UPPER LEVEL TROUGH AND ATTENDANT COLD FRONT PUSHING THROUGH THE CENTRAL PLAINS. MODELS BRING THE COLD FRONT INTO NORTH CENTRAL KS SHORTLY AFTER 00Z THIS EVENING...WHICH IS EXPECTED TO PROVIDE SUFFICIENT LIFT TO BREAK THROUGH ANY REMAINING WARM AIR CAP AND ALLOW NUMEROUS THUNDERSTORMS TO DEVELOP. WITH THE FRONT MOVING THROUGH THE FORECAST AREA IN LINE WITH THE UPPER LEVEL SHORTWAVE DEEP LAYER SHEAR VALUES WILL LIKELY INCREASE TO 30-40 KTS AHEAD OF THE FRONTAL BOUNDARY. WITH THE LOW LEVEL FLOW VEERING AHEAD OF THE FRONT...MUCH OF THIS SHEAR WILL BE UNIDIRECTIONAL. SUFFICIENT INSTABILITY AND DEEP LAYER MOISTURE IS ALREADY IN PLACE AHEAD OF THE FRONT...SO SOME ORGANIZED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING ACROSS NORTH CENTRAL KS. UNLESS THUNDERSTORMS DEVELOP WELL AHEAD OF THE FRONT...THE UNIDIRECTIONAL SHEAR WILL FAVOR A LINEAR MCS STORM MODE...WITH DAMAGING OUTFLOW WINDS PROVIDING THE PRIMARY THUNDERSTORM HAZARD. IF THUNDERSTORMS DEVELOP WITHIN THE NEXT COUPLE OF HOURS...THERE IS SOME DIRECTIONAL SHEAR...BUT THE MAGNITUDE OF THE SHEAR IS RELATIVELY LOW...AROUND 20 KTS FOR 0-6 KM. THIS SHEAR ENVIRONMENT WOULD LIKELY FAVOR A PULSE SEVERE THUNDERSTORM ENVIRONMENT WITH LARGE HAIL PRESENTING THE PRIMARY HAZARD BEFORE LOW LEVEL WINDS VEER THIS EVENING. PULSE SEVERE THUNDERSTORMS DO NOT TYPICALLY LAST LONG ENOUGH TO ORGANIZE ENOUGH STRUCTURE TO PRODUCE TORNADOES...BUT IF THEY DEVELOP ALONG THIS CONVERGENCE BOUNDARY A TORNADO COULD NOT BE RULED OUT. LATER TONIGHT THE COLD FRONT IS EXPECTED TO CONTINUE THROUGH THE FORECAST AREA BRINGING A LINE OF CONVECTION SOUTHEAST. THE UPPER LEVEL SHORTWAVE WILL CONTINUE OFF TO THE EAST NORTHEAST COMPLICATING THE PUSH THE FRONT WILL HAVE THROUGH NORTHEAST KS. WITHOUT UPPER LEVEL SUPPORT THE FRONTAL BOUNDARY WILL LIKELY SLOW DOWN AND MAY STALL OUT OVER EAST CENTRAL KS BY THE MORNING HOURS. AT THIS TIME LARGER SCALE SUBSIDENCE AND DRIER AIR WOULD SEEM TO PUSH THROUGH NORTH CENTRAL KS AFTER DAWN...ENDING PRECIPITATION CHANCES THERE. RAISED LOWS OVERNIGHT ACROSS EAST CENTRAL KS A COUPLE OF DEGREES WITH GOOD LOW LEVEL JET OF 40-50 KTS AND CLOUD COVER PREVENTING MUCH IN THE WAY OF COOLING. RAINFALL OVER NORTH CENTRAL AND NORTHEAST KS MAY LOWER TEMPERATURES INTO THE UPPER 60S. TEMPERATURES ACROSS EAST CENTRAL KS WILL REMAIN IN THE LOWER TO MID 70S. TOMORROW...MOISTURE FROM HENRIETTE WILL RIDE UP ALONG THE STALLED OUT FRONTAL BOUNDARY AND ALLOW ANOTHER ROUND OF THUNDERSTORMS TO DEVELOP. 12Z GUIDANCE INDICATED THE FRONT WOULD BE SOUTH OF MUCH OF THE FORECAST AREA...BUT KEPT PRECIPITATION CHANCES ALIVE ALONG AND SOUTH OF INTERSTATE 35 AS THIS AREA MAY REMAIN BEHIND OR JUST ALONG THE FRONTAL BOUNDARY TOMORROW. BETWEEN COLD AIR ADVECTION AND CLOUD COVER BEHIND THE FRONT HAVE HIGHS REMAINING IN THE LOWER 80S ACROSS THE ENTIRE FORECAST AREA. WHEREVER THE FRONT STALLS OUT...THE REMNANTS OF HENRIETTE WILL LIKELY CAUSE HEAVY RAINFALL ALONG AND SOUTH OF THE BOUNDARY DURING THE DAY TOMORROW. AGAIN...BECAUSE THE FRONT IS EXPECTED TO PUSH SOUTH OF THE FORECAST AREA DO NOT FEEL WIDESPREAD FLOODING WILL BE AN ISSUE...BUT THE FRONTAL POSITION IS SOMETHING TO KEEP AN EYE ON HERE IN THE SHORT TERM FORECAST. DC WILL KEEP SOME SMALL POPS IN THE SOUTHERN ZONES FRIDAY NIGHT WITH BOUNDARY ONLY SLOWLY WORKING OFF TO THE SOUTH...BUT THINGS SHOULD QUIET DOWN BY MIDNIGHT. FAIRLY WEAK FLOW OT DOMINATE THE WEEKEND PERIODS WITH DEEP MOISTURE LACKING...BUT NOT BEING TOO FAR TO THE NORTHWEST OR SOUTH. MAIN CONCERN MAY END UP BEING FOG WITH LIGHT EASTERLY TO NEAR CALM WINDS AT NIGHT...ESPECIALLY ON SATURDAY NIGHT. MAY SEE SOME HIGH CLOUDS PASS THROUGH...AND THE RATHER STRONG LATE SUMMER DYNAMICS SUGGEST SOME ALTERATION IN PLACEMENT OF THE WEAK WINDS MAY OCCUR SO WILL KEEP FOG MENTION OUT AT THIS TIME. HAVE KEPT HIGHS IN THE LOW TO MID 80S...BUT AGAIN CONFIDENCE IN THESE IS NOT HIGH WITH FOG/STRATUS/HIGH CLOUD CONCERNS AND LIMITED MIXING. HAVE STAYED CLOSER TO A BLEND OF THE 00Z ECMWF AND 00Z GFS ENSEMBLES FOR THE MONDAY THROUGH THURSDAY PERIODS. THE 00Z OPERATIONAL GFS WAS A COLD/STRONG OUTLIER WITH THE AIRMASS BEHIND SUNDAY NIGHT/S FRONT SO KEPT TEMPS NEAR HPC VALUES. SHOULD HAVE A DECENT CHANCE OF PRECIP WITH THE BOUNDARY BUT THE REMAINDER OF THE WEEK LOOKS DRY. 65 && .AVIATION... MAIN AVIATION CONCERNS ARE THE TIMING OF THUNDERSTORMS OVERNIGHT. BECAUSE STORMS ARE EXPECTED TO BE STRONG TO SEVERE SOME STRONG WIND GUSTS MAY PUSH THROUGH TAF SITES OVERNIGHT. CURRENT TIMING IN THE TAFS IS IN LINE WITH THE 12Z NAM/GFS TIMING OF THE COLD FRONT...WHICH REPRESENTS THE MOST LIKELY TIME THUNDERSTORMS WILL PUSH THROUGH THE AREA. IFR CEILINGS AND VISIBILITIES ARE POSSIBLE WITH ANY STORM THAT MOVES DIRECTLY OVER A TAF SITE. BEHIND THE FRONTAL BOUNDARY...MVFR CEILINGS AND NORTHERLY WINDS ARE EXPECTED TO HOLD IN THROUGH THE EARLY AFTERNOON HOURS WITH SOME POSSIBLE REMNANT SCATTERED RAIN SHOWER ACTIVITY DURING THE MORNING HOURS. DC && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Sep 6, 4:35 PM CDT, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 435 PM CDT THU SEP 6 2007 KSZ008>012-020>024-026-034>040-054>056-058-059-072145- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 435 PM CDT THU SEP 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS NORTH CENTRAL AND MUCH OF NORTHEAST KANSAS THIS EVENING...THEN IMPACT NORTHEAST AND EAST CENTRAL KANSAS OVERNIGHT. SOME OF THE STORMS MAY BECOME SEVERE AND PRODUCE DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND HEAVY RAINS...WITH THE GREATER RISK OF SEVERE THUNDERSTORMS OCCURRING THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES WILL REMAIN OVER EAST CENTRAL AND PORTIONS OF NORTHEAST KANSAS FRIDAY MORNING...AND LINGER ACROSS EAST CENTRAL KANSAS FRIDAY AFTERNOON AND EVENING. THE CHANCES OF THUNDERSTORMS RETURN TO PORTIONS OF THE AREA FROM SUNDAY NIGHT THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TONIGHT.
In the hours before
Local storm report, Sep 6, 11:22 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1122 PM CDT THU SEP 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 PM HEAVY RAIN SENECA 39.83N 96.06W
09/06/2007 M4.85 INCH NEMAHA KS TRAINED SPOTTER
STORM TOTAL. STILL RAINING HEAVILY. MINOR STREET FLOODING
IN SENECA, MAINLY AT INTERSECTIONS AND LOW LYING AREAS.
&&
JLLocal storm report, Sep 6, 11:42 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1142 PM CDT THU SEP 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM FLASH FLOOD 4 N OTTAWA 38.67N 95.27W
09/06/2007 FRANKLIN KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS WATER OVER 120TH NORTH OF
MINNEAPOLIS AND SOUTH OF HIGHWAY 41.
&&
JLLocal storm report, Sep 6, 11:44 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1144 PM CDT THU SEP 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 PM FLASH FLOOD 3 W BERN 39.96N 96.03W
09/06/2007 NEMAHA KS LAW ENFORCEMENT
HIGHWAY 71 CLOSED DUE TO FLOODING BETWEEN HIGHWAY 63 AND
BERN. LOCATION ESTIMATED.
&&Local storm report, Sep 6, 11:46 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1146 PM CDT THU SEP 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 PM FLASH FLOOD 5 N CENTRALIA 39.80N 96.13W
09/06/2007 NEMAHA KS LAW ENFORCEMENT
HIGWAY 187 CLOSED DUE TO FLOODING BETWEEN CENTRALIA AND
HIGHWAY 36. LOCATION ESTIMATED.
&&Local storm report, Sep 6, 11:48 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1148 PM CDT THU SEP 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM FLASH FLOOD 1 S BEATTIE 39.85N 96.42W
09/06/2007 MARSHALL KS LAW ENFORCEMENT
HIGHWAY 99 CLOSED DUE TO FLOODING BETWEEN BEATTIE AND
HIGHWAY 36. LOCATION ESTIMATED.
&&Local storm report, Sep 6, 11:49 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1149 PM CDT THU SEP 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM HEAVY RAIN MARYSVILLE 39.84N 96.65W
09/06/2007 M5.42 INCH MARSHALL KS PUBLIC
&&The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 7:23 PM CDT | Flash Flood Warning | TOP | Marshall, Nemaha | 2 hr |
| Sep 6, 7:42 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 63 min |
| Sep 6, 8:19 PM CDT | Tornado Warning | TOP | Marshall, Nemaha | 26 min |
| Sep 6, 8:43 PM CDT | Tornado Warning | TOP | Nemaha | 32 min |
| Sep 6, 8:46 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 59 min |
| Sep 6, 9:12 PM CDT | Tornado Warning | TOP | Brown, Nemaha | 29 min |
| Sep 6, 9:28 PM CDT | Flash Flood Warning | TOP | Marshall, Nemaha | 2 hr |
| Sep 6, 9:30 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 45 min |
| Sep 6, 9:45 PM CDT | Severe Thunderstorm Warning | TOP | Nemaha | 45 min |
| Sep 6, 9:54 PM CDT | Tornado Warning | TOP | Marshall, Nemaha | 37 min |
| Sep 6, 10:17 PM CDT | Severe Thunderstorm Warning | TOP | Brown | 58 min |
| Sep 6, 10:28 PM CDT | Flash Flood Warning | TOP | Brown | 4 hr |
| Sep 6, 10:41 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Ottawa | 49 min |
| Sep 6, 11:13 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 47 min |
| Sep 6, 11:29 PM CDT | Flash Flood Warning | TOP | Marshall, Nemaha | 4 hr |
| Sep 6, 11:34 PM CDT | Flash Flood Warning | TOP | Clay, Cloud, Ottawa | 4 hr |
| Sep 6, 11:37 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Riley, Wabaunsee | 38 min |
| Sep 7, 12:01 AM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie, Shawnee, Wabaunsee | 44 min |
| Sep 7, 12:20 AM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson | 55 min |
| Sep 7, 1:40 AM CDT | River Flood Warning | TOP | Marshall | 42 hr |
| Sep 7, 12:39 PM CDT | River Flood Warning | TOP | Marshall | 18 hr |
Nearby
River Flood Warnings in Kansas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.